# SDR SIMA201008903

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 19,653 hours, 17,311 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022003
- Part serial: 1142
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4562 AFTER TAKEOFF THE CREW REPORTED NO GEAR IN TRANSIT COULD BE SEEN WHEN RETRACTING GEAR, ALSO WHEN GEAR WAS DROPPED NO IN TRANSIT COULD BE SEEN.  THE CREW DECLARED AN EMERGENCY AND LANDED AT BOS WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LANDING GEAR ELECTRONIC CONTROL UNIT EMB-140 AMM 32-32-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
